IJPAM: Volume 10, No. 1 (2004)

NODAL CURVES AND CURVES WITH
FEW SINGULARITIES IN ${\bf {P}}^n$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we construct nodal integral non-degenerate curves $C \subset {\bf {P}}^n$, $n \ge 4$, with prescribed degree, arithmetic genus and number of nodes and with the same minimal free resolution as certain smooth curves.

Received: October 10, 2003

AMS Subject Classification: 14H50

Key Words and Phrases: nodal curve, projective curve, degree, genus, singular curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 10
Issue: 1